| Model Number |
410212 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
06/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
During an implant procedure of a left ventricular (lv) lead, during cannulation of the catheter and injection of dye, dissection of the coronary sinus was noted.The physician elected to abandon the procedure and cap the device port.No further medical intervention was performed.The patient was stable.